Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro

Posted by Scribbler on October 21, 2003, at 11:16:12

In reply to Re: Help! First day: Nausea and Lexapro vandy, posted by LynneDa on October 21, 2003, at 10:24:41

LynnDa, hang in there. I felt really crummy the first day but reassurance from this gang kept me going and the second day I felt SO much better! Now, over a week later, I don't notice (m)any side effects at all and (ta daa!) I'm hungry again. I think one of the problems with this drug, when it's used for anxiety, is that we get anxious about taking it and that makes us feel worse! So relax and let the Lexapro do its thing. You might not like what it does right off the bat but it does get better, one day at a time as your body gets used to it. When I posted the "Help! First day..." message, I was a nervous wreck, sick as a dog. But support thru this site arrived within minutes and I felt so much better, knowing I wasn't alone. You're not alone, either; we're right there with you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scribbler thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271462.html